Stress is the body's biological reaction to any unpleasant stimuli. The symptoms of stress are increased heart rate, breathing fast, high blood pressure, insomnia, stomach upset, dry mouth, nervousness, etc. Stress as such is not bad, but prolonged periods of stress might affect your health.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am a 21 year old female, and I have seen a lot while growing up. Since I was 6 years old, I started crying every day. Fear grew within me. I started having bad grades since I was 11. I was bullied twice by my friends when I was 7 and second time when I was 13. My parents had no time ... Read Full »
Answer: Hello, Welcome to icliniq.com. Thanks for this query. You have mentioned everything about your history in details. I can understand your concern regarding your low mood. First of all, I would like to tell you that your problems are temporary and have a cure. Poor parenting and adolescent non-suppor... Read Full »
Query: Hi doctor, I am a 24 year old male, who weighs 80 kg and I am 6 feet tall, and I have no previous cardiac problems. I have a slight chest pain, almost like the type caused by grief. I work a lot, especially over the last month. The pain has been on off all day since two weeks. I do not want to wast... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your worries, but there is absolutely nothing to worry. Chest pains can be caused by a lot of factors, from cardiovascular-related to non-cardiovascular related. For example heartburn, costochondritis, angina, etc. Your chest pain is non-car... Read Full »
Query: Hi doctor, I get double vision in my right eye. It happens only when I get stressed with work. I have had neuritis in my left eye for one year. Kindly help. Read Full »
Answer: Hi, Welcome to icliniq.com. I need a detailed history and a photo of your eye. Kindly answer me the following to help you better; 1) Why you did not take any intravenous steroids for your left eye neuritis? 2) Do you wear glasses? If so, what is the power? 3) Do you have a photogra... Read Full »
Query: Hello doctor,I went here because, you know, we are experiencing a pandemic, and I cannot quickly get out nor can tell about this to my parents. I want only to know why I am experiencing numbness in my legs. It is often, even if I only sit or stand, it gets numb. Then I always feel like I need to bur... Read Full »
Answer: Hello, Welcome to icliniq.com. You have tiredness and numbness in the leg, and also you have nervousness, for all these primarily do not get more stress or tension, maintain active life with exercise, do not sit or stand for a prolonged time. I hope your AGN (acute glomerulonephritis) fully... Read Full »
Query: Hi doctor, I am a 32 year old male nurse, and I started having tremors in my hands when holding small objects like needles and catheters, since 3 to 4 years. It made me anxious as the tremors got worse every time I inject. Before, I had to hold my head still to hear the Korotkoff's sound while meas... Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query with keen interest, and understand your concerns. From the available description, I am of the opinion that you are suffering from essential tremor. My observation is based on the following facts. Exacerbation of symptoms when you are distressed. Wo... Read Full »
Query: Hi doctor, I have been having recurring insomnia now and then. In a month at least five to eight days I have no proper sleep and it is hampering my day to day activities. I lack interest. I am under stress and my mind feels foggy. I am on Escitalopram 10 mg. Please suggest me some good medicine whic... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. A lot of individuals have recurring insomnia and sometimes they suffer from nonrefreshing sleep. In some individuals depression also aggravates insomnia and thus worsens the symptoms. For depression with insomnia drugs like tablet Mirtazapin... Read Full »
Query: Hi doctor, For the past three months I have been suffering from worsening insomnia. I fall asleep with great difficulty. I used to get a light fragmented sleep, where I wake up several times and have many dreams. In fact do not even know if I have fallen asleep or not. I just know that time has pass... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through your complaint. From what you have mentioned, it seems that you may be suffering from anxiety or stress related disorders. The symptoms that points towards anxiety or stress related disorders include tremors, twitching, sweating, insomnia, tiredness an... Read Full »
Query: Hi doctor,I am facing premature ejaculation for about six to eight months. I tried all common techniques, but no result. I do not have any bad habits and no other problems with the body. Kindly help me. Read Full »
Answer: Hello, Welcome to icliniq.com. I completely understand your problem and will try to help you out. Premature ejaculation is generally due to stress and anxiety rather than any physical deficiency. It is because of your higher expectations. It would help if you tried to divert your mind while having... Read Full »
Query: Hi doctor, I have atrial fibrillation, and I recently had an ablation. I first had atrial fibrillation on three years ago. I was put on blood thinners and cardioverted a month later. I did not have another episode until last year and cardioverted again. I had another cardioversion after four months... Read Full »
Answer: Hello, Welcome to icliniq.com I went through your query, history, and reports (attachments removed to protect the patient's identity). Your Holter report suggests baseline sinus rhythm with VPC (ventricular premature contractions and APC (atrial premature contractions) that are ectopic beats. So a... Read Full »
Query: Hi doctor, My hands tremble a lot, only when I write something. It causes a pain in my hand, so my handwriting is changing. So, I am not able to write properly during my exams, which is becoming a big problem for my studies. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. I request you to record a video of the difficulty encountered by you and post it back to me. Take care to record activities which cause pain or difficulty in moving your hand. I also request you to take two separate photogra... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher